# SDR SIMA0103

- Difficulty date: January 10, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 536
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DFW - FLT 3881 - CREW REPORTED SMOKE IN CABIN.  INSPECTED CARGO AREA FOR EVIDENCE OF FIRE AND SMOKE, NONE WAS NOTICED.  PERFORMED OPS CHECK OF SMOKE DETECTOR SYSTEM.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
